Alert archive / North Dakota / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 171, NWS Bismarck, ND

July 20, 2016Sheridan County, Wells County, North Dakota

NWS Bismarck, ND issued this severe thunderstorm warning at Jul 20, 2016, 9:08 PM CDT for Sheridan County, Wells County, North Dakota. It was in force for 67 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 20, 2016, 9:08 PM CDT (02:08 UTC)
Expired
Jul 20, 2016, 10:15 PM CDT
In force
67 min
Issued by
NWS Bismarck, ND
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Sheridan County, ND, Wells County, ND

The radar

The Bismarck radar (KBIS), 98 km from the middle of the area, began a volume at 02:09 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 20, 9:25 PM CDTHAIL 16 N Mcclusky, ND
Jul 20, 9:32 PM CDTHAIL 2.55 Ne Mcclusky, ND
Jul 20, 9:32 PM CDTHAIL 2.5Mcclusky, ND

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 17 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 20, 4:01 PM CDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Bismarck Municip, ND (KBIS), launched 00:00Z, 2.1 hours before the alert went out and 96 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Bismarck Municip, ND at 00:00Z on 2016-07-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 4358 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Bismarck Municip, ND at 00:00Z on 2016-07-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 36 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
4358 J/kg
Mixed-layer CIN
-53 J/kg
Mixed-layer LCL
1684 m above ground
0-6 km bulk shear
43 kt
0-1 km storm-relative helicity
36 m²/s²
0-3 km storm-relative helicity
67 m²/s²
Significant tornado parameter
0.2
Supercell composite
3.4

Open this sounding in Storm Lab

The text

As transmitted.

686 
WUUS53 KBIS 210208
SVRBIS
NDC083-103-210315-
/O.NEW.KBIS.SV.W.0171.160721T0208Z-160721T0315Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BISMARCK ND
908 PM CDT WED JUL 20 2016

THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL SHERIDAN COUNTY IN SOUTH CENTRAL NORTH DAKOTA...
  WESTERN WELLS COUNTY IN SOUTH CENTRAL NORTH DAKOTA...

* UNTIL 1015 PM CDT

* AT 908 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 9 MILES NORTH OF
  MCCLUSKY...MOVING EAST AT 25 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING...AND TREES. 

* THIS SEVERE THUNDERSTORM WILL BE NEAR...
  GOODRICH AROUND 950 PM CDT. 

OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE SHEYENNE
LAKE...DENHOFF AND HOFFER LAKE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 4736 9986 4753 10066 4772 10053 4777 9981
TIME...MOT...LOC 0208Z 278DEG 20KT 4762 10044 

HAIL...1.00IN
WIND...60MPH
 
$$

HARGROVE
3 follow-up statements
239 
WWUS53 KBIS 210233
SVSBIS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
933 PM CDT WED JUL 20 2016

NDC083-103-210315-
/O.CON.KBIS.SV.W.0171.000000T0000Z-160721T0315Z/
SHERIDAN ND-WELLS ND-
933 PM CDT WED JUL 20 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 PM CDT
FOR EASTERN SHERIDAN AND WESTERN WELLS COUNTIES...

AT 933 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 9 MILES NORTHWEST
OF GOODRICH...OR 12 MILES NORTHEAST OF MCCLUSKY...MOVING EAST AT 25
MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...TRAINED WEATHER SPOTTERS. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING...AND TREES. 

THIS SEVERE STORM WILL BE NEAR...
  GOODRICH AROUND 950 PM CDT. 

OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE SHEYENNE
LAKE...DENHOFF AND HOFFER LAKE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 4736 9986 4750 10050 4773 10034 4777 9981
TIME...MOT...LOC 0233Z 278DEG 20KT 4760 10023 

HAIL...1.00IN
WIND...60MPH
 
$$

HARGROVE
401 
WWUS53 KBIS 210250
SVSBIS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
950 PM CDT WED JUL 20 2016

NDC083-103-210315-
/O.CON.KBIS.SV.W.0171.000000T0000Z-160721T0315Z/
SHERIDAN ND-WELLS ND-
950 PM CDT WED JUL 20 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 PM CDT
FOR SOUTHEASTERN SHERIDAN AND WESTERN WELLS COUNTIES...

AT 950 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES NORTH OF
GOODRICH...OR 14 MILES SOUTHWEST OF HARVEY...MOVING EAST AT 25 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...TRAINED WEATHER SPOTTERS. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING...AND TREES. 

THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
SOUTHEASTERN SHERIDAN AND WESTERN WELLS COUNTIES...INCLUDING THE
FOLLOWING LOCATIONS: DENHOFF.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 4747 10038 4774 10015 4777 9981 4736 9986
TIME...MOT...LOC 0250Z 278DEG 20KT 4759 10009 

HAIL...1.00IN
WIND...60MPH
 
$$

HARGROVE
006 
WWUS53 KBIS 210305
SVSBIS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
1005 PM CDT WED JUL 20 2016

NDC083-103-210315-
/O.CON.KBIS.SV.W.0171.000000T0000Z-160721T0315Z/
SHERIDAN ND-WELLS ND-
1005 PM CDT WED JUL 20 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 PM CDT
FOR SOUTHEASTERN SHERIDAN AND SOUTHWESTERN WELLS COUNTIES...

AT 1005 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 9 MILES NORTH OF
HURDSFIELD...OR 13 MILES SOUTH OF HARVEY...MOVING EAST AT 25 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
GOODRICH AND HURDSFIELD. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 4744 10021 4767 10004 4770 9983 4736 9986
TIME...MOT...LOC 0305Z 278DEG 20KT 4758 9996 

HAIL...1.00IN
WIND...60MPH
 
$$

HARGROVE

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Bismarck, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 20, 6:56 PM CDT, 2 hours 12 minutes earlier.

Area forecast discussion, Jul 20, 6:56 PM CDT, 2 hours 12 minutes before
Area Forecast Discussion
National Weather Service Bismarck ND
656 PM CDT WED JUL 20 2016

.UPDATE...
Issued at 655 PM CDT Wed Jul 20 2016

Updated for upgrade of severe thunderstorm watch to a tornado
watch across far north central North Dakota, where there have been
numerous reports of funnels and multiple reports of a tornado with
one of the earlier storms. Also received baseball size hail
report near Berthold. Watches go through 11 pm. SPC Meso Analysis
page continues to show 5500 J/Kg of MLCAPE across central ND with
the best 0-6km effective bulk shear of 40-55 knots across the
north central areas. Significant tornado parameter values are
maximized around 4 across the tornado watch area. 22z operational
HRRR clears convection out of our area by 04z.

&&

.SHORT TERM...(This evening through Thursday)
Issued at 319 PM CDT Wed Jul 20 2016

Upgraded much of the Heat Advisory to an Excessive Heat Warning
across much of south central North Dakota and into the James River
Valley. Surface dewpoints in the upper 70s to the lower 80s are
observed across these areas given strong evapotranspiration. With
temperatures quickly climbing into the 90s, heat index values to
110 degrees are likely to continue to the afternoon and early
evening. While dewpoints will mix out a bit the rest of the day,
all guidance is under-doing surface dewpoints this afternoon.

Regarding the severe convective threat this afternoon and evening,
cumulus fields continue to develop across southwest and northwest
North Dakota in the vicinity of weak surface confluence as of 2015
UTC. Strong instability is in place with effective deep layer
shear of 35-50 kts. While coverage may be low, any storms that
develop are favored to become supercellular with all threats
possible. Storms through the afternoon and evening are likely to
be tied to the aforementioned boundary as it propagates east. The
19 UTC KBIS sounding still shows some capping to overcome, yet,
also supports the potential for very large hail with MU CAPE near
7000 j/kg. See the 20 UTC SPC Day 1 Convective Outlook for further
details.

.LONG TERM...(Thursday night through Wednesday)
Issued at 319 PM CDT Wed Jul 20 2016

Cooling temperatures into the weekend and a possible severe
thunderstorm threat Friday highlights the extended forecast.

Overall, the 12 UTC suites are in agreement on the broad upper
level ridge across the CONUS flattening Friday into the weekend,
with near zonal flow into next week. This would favor a return to
near normal temperatures. The next best chance for thunderstorms
is Friday into Saturday as a wave possibly coming onshore to the
pacific northwest on Thursday propagates into the Northern Plains.
SPC has placed much of the area in a slight risk in their day 3
outlook.

&&

.AVIATION...(For the 00Z TAFS through 00Z Thursday evening)
Issued at 655 PM CDT Wed Jul 20 2016

VFR conditions expected. Thunderstorms briefly degraded
conditions at KMOT but are pushing east of the area now.

&&

.BIS Watches/Warnings/Advisories...
Excessive Heat Warning until 9 PM CDT /8 PM MDT/ this evening
for NDZ019>023-025-034>037-042-045>048-050-051.

Heat Advisory until 9 PM CDT /8 PM MDT/ this evening for
NDZ010>013-018-033-041-043-044.

&&

UPDATE...JNS
AVIATION...JNS
Hazardous weather outlook, Jul 20, 3:07 PM CDT, 6 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BISMARCK ND
307 PM CDT WED JUL 20 2016

NDZ010>013-018-033-041-043-044-212015-
MOUNTRAIL-WARD-MCHENRY-PIERCE-DUNN-STARK-HETTINGER-BOWMAN-ADAMS-
307 PM CDT WED JUL 20 2016 /207 PM MDT WED JUL 20 2016/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
NORTH DAKOTA...NORTHWEST NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THERE IS A CHANCE OF THUNDERSTORMS TODAY AND TONIGHT. IF
THUNDERSTORMS DEVELOP...SOME COULD BECOME SEVERE WITH LARGE HAIL
AND DAMAGING WIND.

A HEAT ADVISORY IS IN EFFECT THIS AFTERNOON AND EARLY EVENING.
PLEASE SEE WWW.WEATHER.GOV/BIS FOR FURTHER DETAILS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THERE IS A CHANCE OF THUNDERSTORMS FRIDAY AND SATURDAY. SOME
SEVERE STORMS ARE POSSIBLE FRIDAY AND FRIDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS POSSIBLE TODAY AND TONIGHT.

NDZ001>005-009-017-031-032-040-212015-
DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MCKENZIE-
GOLDEN VALLEY-BILLINGS-SLOPE-
307 PM CDT WED JUL 20 2016 /207 PM MDT WED JUL 20 2016/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
NORTH DAKOTA...NORTHWEST NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THERE IS A SLIGHT CHANCE OF THUNDERSTORMS TODAY AND TONIGHT. IF
THUNDERSTORMS DEVELOP...SOME COULD BECOME SEVERE WITH LARGE HAIL
AND DAMAGING WIND.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THUNDERSTORMS ARE LIKELY FRIDAY AND SATURDAY. SOME SEVERE STORMS
ARE POSSIBLE FRIDAY AND FRIDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS POSSIBLE TODAY AND TONIGHT.

NDZ019>023-025-034>037-042-045>048-050-051-212015-
MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS-FOSTER-MORTON-BURLEIGH-KIDDER-
STUTSMAN-GRANT-SIOUX-EMMONS-LOGAN-LA MOURE-MCINTOSH-DICKEY-
307 PM CDT WED JUL 20 2016 /207 PM MDT WED JUL 20 2016/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
NORTH DAKOTA AND SOUTHEAST NORTH DAKOTA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THERE IS A CHANCE OF THUNDERSTORMS TODAY AND TONIGHT. IF
THUNDERSTORMS DEVELOP...SOME COULD BECOME SEVERE WITH LARGE HAIL
AND DAMAGING WIND.

AN EXCESSIVE HEAT WARNING IS IN EFFECT THIS AFTERNOON AND EARLY
EVENING. PLEASE SEE WWW.WEATHER.GOV/BIS FOR FURTHER DETAILS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THUNDERSTORMS ARE LIKELY FRIDAY AND SATURDAY. SOME SEVERE STORMS
ARE POSSIBLE FRIDAY AND FRIDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS POSSIBLE TODAY AND TONIGHT.

PJA

In the hours before

Local storm report, Jul 20, 7:54 PM CDT, 1 hour 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
754 PM CDT WED JUL 20 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0720 PM     HAIL             GEORGE LAKE             48.10N 100.38W
07/20/2016  E1.00 INCH       MCHENRY            ND   TRAINED SPOTTER

&&

PJA
Local storm report, Jul 20, 8:06 PM CDT, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
806 PM CDT WED JUL 20 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0750 PM     HAIL             10 W HANNOVER           47.11N 101.65W
07/20/2016  M1.00 INCH       OLIVER             ND   TRAINED SPOTTER

            ARB OBSERVER

&&

NHEINERT
Special weather statement, Jul 20, 8:23 PM CDT, 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
723 PM MDT WED JUL 20 2016

NDZ041-042-210200-
HETTINGER ND-GRANT ND-
723 PM MDT WED JUL 20 2016

...A STRONG THUNDERSTORM WILL AFFECT EAST CENTRAL HETTINGER AND WEST
CENTRAL GRANT COUNTIES UNTIL 800 PM MDT...

AT 723 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
NEW LEIPZIG...OR 8 MILES WEST OF ELGIN...MOVING EAST AT 25 MPH.

PENNY SIZE HAIL AND WIND GUSTS TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
ELGIN...CARSON...NEW LEIPZIG...LEITH...BENTLEY AND HEIL.

VERY HEAVY RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM MDT FOR
SOUTH CENTRAL AND SOUTHWESTERN NORTH DAKOTA.

LAT...LON 4628 10211 4646 10212 4652 10154 4625 10153
TIME...MOT...LOC 0123Z 268DEG 21KT 4638 10201

HEINERT
Local storm report, Jul 20, 8:38 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
838 PM CDT WED JUL 20 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0837 PM     HAIL             15 N HARVEY             47.99N  99.94W
07/20/2016  E1.00 INCH       PIERCE             ND   TRAINED SPOTTER

            HAILING AT THE TIME OF CALL

&&

KROLAK
Local storm report, Jul 20, 8:42 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
842 PM CDT WED JUL 20 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0835 PM     HAIL             2 NW FORT CLARK         47.26N 101.29W
07/20/2016  E1.00 INCH       MERCER             ND   TRAINED SPOTTER

            ARB OBSERVER

&&

NHEINERT
Local storm report, Jul 20, 9:00 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
900 PM CDT WED JUL 20 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0859 PM     HAIL             CENTER                  47.12N 101.30W
07/20/2016  E1.00 INCH       OLIVER             ND   PUBLIC

&&

KROLAK

The office that day

Everything else NWS Bismarck, ND issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 20, 7:07 PM CDTSevere Thunderstorm WarningBISGrant, Hettinger23 min
Jul 20, 7:12 PM CDTSevere Thunderstorm WarningBISRolette44 min
Jul 20, 7:25 PM CDTSevere Thunderstorm WarningBISGrant49 min
Jul 20, 7:41 PM CDTSevere Thunderstorm WarningBISMcHenry, Pierce64 min
Jul 20, 7:48 PM CDTSevere Thunderstorm WarningBISOliver42 min
Jul 20, 7:56 PM CDTSevere Thunderstorm WarningBISMcLean, Sheridan64 min
Jul 20, 8:23 PM CDTSpecial Weather StatementBISGrant37 min
Jul 20, 8:27 PM CDTSevere Thunderstorm WarningBISMcLean, Mercer, Oliver48 min
Jul 20, 8:30 PM CDTSevere Thunderstorm WarningBISOliver60 min
Jul 20, 8:39 PM CDTSevere Thunderstorm WarningBISMcHenry, Pierce43 min
Jul 20, 8:44 PM CDTTornado WarningBISSheridan31 min
Jul 20, 9:09 PM CDTAreal Flood AdvisoryBISOliver3 hr
Jul 20, 9:17 PM CDTSevere Thunderstorm WarningBISSheridan, Wells58 min
Jul 20, 9:27 PM CDTSevere Thunderstorm WarningBISBurleigh, Morton, Oliver33 min
Jul 20, 10:00 PM CDTSevere Thunderstorm WarningBISBurleigh, Foster, Kidder, Sheridan, Stutsman, Wells60 min
Jul 20, 10:39 PM CDTSpecial Weather StatementBISOliver51 min
Jul 20, 10:58 PM CDTSevere Thunderstorm WarningBISFoster, Stutsman40 min

Nearby

Severe Thunderstorm Warnings in North Dakota, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.